Jump to content

German: CFS or withdrawal?


German

Recommended Posts

Hello, guys. I've been taking paroxetine since September 2014 from one day to the next, taking Laif in March 2015 until May 2016. Well, my question since 2014 is a bad one. I suffer from fears of weakness and stress intolerance. Since March 2017 I have had an extreme weakness and am bedridden. Just lie in bed. I'm too weak for anything. Is that maybe the cfs syndrom? Or is it withdrawal? The weakness was there last year, but it got worse and worse. Does anyone know? Took 11 years of paroxetine. Greetings and sorry for the bad English.

Link to comment
  • ChessieCat changed the title to German: CFS or withdrawal?
  • Administrator

Welcome, German.

 

You refer to Laif in your first sentence, what is it?

 

Did you have any symptoms when you went off Paxil? Did you have any symptoms when you went off Laif (??) in May 2016?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Hallo Altostrata.

Laif is Hypercium perforatum.

Since I went off from Paxil I Have this Problems. But from the beginnig I was not bed bound. Now 3 years off paxil Im so weak I cant do nothing , only lying in my bed because im so weak. The Symptoms got worse and worse. I have also many other Symptoms . I dont know what can i do. I think every day about kill myself to get out off this hell.

When i gett of laif ( mai 2016)i dont have any Symptoms. Since march-april 2017 the symptoms ( fatigue, weakness) is so worse that i cant go to toilet or left my bed.

 

Regard German

Link to comment
  • 4 weeks later...
  • Administrator

It's okay, don't worry about it.

 

How are you sleeping and eating?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

I try to eat 3 times a day.Feel often nauseousness.i have many food sensitives.

i sleep 5-7 hours. But i feel not refreshed.i often weak up at night.

Im scared because i have this muscle weakness . At the begining of withdrawal it was not so severe. Now im lying 24/7 in bed. I have also muscle twitches and sore muscels.

I dont now if this is withdrawal or cfs or als.

Has anybody this muscle weakness? Or is any body bedridden like me?

 

Link to comment
  • Moderator Emeritus

Hi German, Unfortunately we have many members who are suffering from the symptoms that you describe.  You might want to have a look around the symptoms and self-care forum to have a better understanding of withdrawal symptoms caused by these drugs and learn techniques as to how some of our members coped and managed after withdrawal. 

 

Symptoms & Self Care
Symptoms:  Important topics about symptoms

 

Sleep problems - that awful withdrawal insomnia

Asthenia / Muscle Weakness
Digestive problems:  Nausea, Diarrhoea, Bloating, GERD
Food - increase in anxiety or symptoms

Current Prescription Drugs for Hypothyroidism:  Synthroid 100mcg / Cytomel 5mcg (15 years Pristiq/Effexor)

Tapering Schedule
September 15, 2016 - switched from Pristiq 50mg to Effexor XR 75mg; November 10, 2016 - reduced to 67.5 Effexor XR
December 9, 2016 - reduced 60.75
January 5, 2017 - reduced 54.67
January 30, 2017 - reduced to 49.0
February 20, 2017 - reduced to 44.0 
May 20, 2017 - reduced to 40.25 (holding for additional month due to late onset of withdrawal symptoms after this taper)
July 17, 2017 - reduced to 38.24
August 15, 2017 - reduced to 37.5 (50% of my original dose)

October 15, 2017 - reduced to 35.6

November 12, 2017 - reduced to 33.8
December 15, 2017 - up-dose to 35.6
December 28, 2017 - up-dose to 37.5

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy